| Model Number |
PTC SIZE 1B, 132.5° 66MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
Event or Problem Description
On (b)(6) 2020: ascend flex reverse surgery was performed.Lately in (b)(6) 2020: signs of infection were found after the surgery.On (b)(6) 2021: revision surgery was performed.All the implants were removed, the affected part was cleaned, the spacer made by cement was implanted, and the surgery was completed.